# SDR DALA2017041403119

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 72,440 hours, 20,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1660, JUST ABOVE THE RIGHT SIDE OF WATER TANK, THE STABLEAZATION STRAP IS CRACKED.   CUT OUT DAMAGE, FABRICATED, AND INSTALLED A PERMANENT REPAIR IAW SRM.
